# SDR AALA20130109009

- Difficulty date: January 9, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 66,444 hours, 34,919 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 LEFT, STATION 160 IS CRACKED ON LEFT FLANGE RADIUS FROM FRAME FASTENER.  INSTALLED NEW LONGERON WITH SPLICE AT STATION 168 PER SRM 53-02-00 FIGURE 18.
